Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Singular ruled surfaces in space of five dimensions


Author: E. B. Stouffer
Journal: Trans. Amer. Math. Soc. 29 (1927), 80-95
MSC: Primary 53A05; Secondary 53A25
DOI: https://doi.org/10.1090/S0002-9947-1927-1501377-6
MathSciNet review: 1501377
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05, 53A25

Retrieve articles in all journals with MSC: 53A05, 53A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501377-6
Article copyright: © Copyright 1927 American Mathematical Society

American Mathematical Society